# SDR VNAA202301251111

- Difficulty date: January 25, 2023
- Submitted: January 25, 2023
- Operation: Air carrier
- Aircraft: N530EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10308
- Aircraft time: 27,589 hours, 21,191 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 1015-1051
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE & DENT DAMAGE TO FUSELAGE SKIN BTW FS1015.00 - FS1051.30 AND STR21R - STR26R. PERMANENT REPAIR WAS PERFORMED IAW EA 22-C7-53-0942.
